A Boston health care worker with a history of allergies developed an allergic reaction after receiving the Moderna Covid-19 vaccine on Christmas Eve.
This is the first known case of allergic reaction from Moderna’s coronavirus vaccine, although at least 6 cases of allergic reaction related to the Pfizer/BioNTech vaccine have been reported in the United States.
Dr. Hossein Sadrzadeh said: “After getting the vaccine, I felt tachycardia, but I felt it might be an anxiety, because after learning about Pfizer’s response in the United States, especially Those who are allergic to shellfish, I feel scared.”; To CNN.
Tachycardia is a medical term that describes fast or irregular heartbeat.
After checking his vitality, Sadrzad realized that his heart was beating faster.
“My heart rate is 150, my normal heart rate is 75, but… six or seven minutes after the vaccination, my tongue and throat feel strange sensations like tingling and numbness. I used to have an allergic reaction to shellfish. “Sadzad said.
Sadzad said that his blood pressure dropped so low that it could not be detected with a monitor. That was when he decided to use EpiPen, the staff rushed him to the emergency room.
Sadrzadeh was under surveillance for four hours before driving home.
Sadrzad said: “As a human being and a doctor, what I am most concerned about is…I have to advertise to people…If people have an allergic reaction, people should carry EpiPen with them.” Further.
A Moderna spokesperson said that the biotech company was unable to confirm the incident, but “has reported potential adverse events through its internal security reporting system, and Moderna is under further investigation.”